# SDR 9517009918

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH DURING SLAT EXTENSION, THE SLAT DISAGREEMENT LIGHT ILLUMINATED AND A SLIGHT ROLL WAS EXPERIENCED BEFORE BOTH SLATS WERE FULLY EXTENDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED SLATS AND LUBRICATED SLAT ROLLERS.  OPERATIONAL CHECK GOOD.
